# SDR DHL9780706C

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Bulged
- Location: Ws 172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT UPPER T/E REAR SPAR XRS 172.00 HAS BULGE IN T/E PANEL.  REMOVED REPAIR, INSPECTED AREA, NO CORROSION AND REINSTALLED REPAIR PER SRM 51-1-21.
